Skip to Content

Is it normally for a doctor to give you Tramadol with a refill for stomach pain?

Responses (2)

ramdom 13 Nov 2010

Yep. It's a centrally acting opioid analgesic and it's unlikely to cause any gastric problems that other NSAIDs might. It's also nonscheduled in the US I believe and considered to have a relatively low abuse potential (though dependence and addiction can occur). In some countries, it's over the counter.

Source:
I research the substances listed.

questing 14 Nov 2010

Yes, I have spasms through my eophogus, and this drug has quickly acted to dull that pain, I think it's temperary, but helpful. I was doubling up in pain before. Now I feel the spasms , but it's not so sharp.

pharmasight 14 Nov 2010

Tramadol is an opioid derivative, so there is a risk for constipation. So, use for a short duration and maintain good "toilet hygiene" (increased fluid intake..etc).

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions